Sale!

125 Non-Aspirin Packs with 2 Tablets

Original price was: $10.99.Current price is: $6.98.

SKU: 80348 Category:

Description

Great deal on portable pain-relief tablets. Use for the temporary relief of aches, pains, and headaches, and for the reduction of fever. These non-aspirin packets are great to carry in your purse, wallet, survival (first aid) kit, glove box, or even your pocket. Active Ingredient: Acetaminophen 325 mg.

REF: [80348]


  • 125 Non-Aspirin Packs with 2 Tabletsis backordered and will ship as soon as it is back in stock.